# SDR REXA2022110700953

- Difficulty date: September 17, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 2175952
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TIE DOWN PADS (3EA) ARE CORRODED AROUND NUTPLATES.  REMOVED AND REPLACED 3 TIE DOWN FLOOR PANEL FITTINGS (PN 21759-52) IAW CRJ 900 ENDEAVOR AIR AMM 25-51-01-000/400-804-A01
